# SDR ASAA2017040520370

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,140 hours, 2,378 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. RECONNECTED LEFT PACK FLOW CONTROL VALVE CONNECTOR.  OPENED FWD CARGO HEAT DUCT IAW AMM 21-00-00-440-801. ACCOMPLISHED BITE CHECK OF PACK ZONE TEMP CONTROLLERS IAW AMM 21-61-00-700-806-002.  WITH & WITHOUT BLEED AIR, BITE CHECK WAS GOOD WITH NO FAULTS.  NO LIGHTS ILLUMINATED ON RECALL.
